Feedback on Ortho Tri-Cyclen, page 102
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: I was just wondering
I’ve been on tricyclen low just over a year and I got my period on Sept 3-7 and started my pack on Sept 8. About 8-9 days later I started getting this brown discharge that’s kinda looked like my last days on my period but I still have like 9 pills left and I’m wondering if its normal cause my last pill was Sept 28 and its Oct 2 and I still haven’t gotten my period but I think I’m not pregnant cause the first time I had sex was Sept 15 which I missed my pill Sat the same day but took 2 the next day which I called my doctor and he said I should be fine. I’m wondering would this make me late or was that my period cause it lasted 3-4 days of brownish blood with parts.
AskDocWeb: It sounds like this is just the normal sloughing off of your uterus lining.
Subj: Nausea with Trinessa
I just recently switched from TriSprintec to Trinessa. I had no problems on TriSprintec but I have nausea while I am taking Trinessa. I have been taking it for 1 and a half packs now and still feel nausea. I thought these two pills were essentially the same, is this normal??
AskDocWeb: Yes, you can have nausea with Trinessa. Your body just has to get used to the new pill. If it continues into the third month talk to your doctor.
Subj: First month of taking the pill
I’m in my first month of taking the pill. I started my pack the first Sunday after my period was over instead of the first Sunday after it began. I was supposed to get my period this week and I haven’t got it yet, should I be concerned? I haven’t been sexually active but am I protected not?
AskDocWeb: It depends on which pill you are using. For Ortho Tri-cyclen® it says your are protected after the seven days. To be sure of maximum protection some wait until after the first pack is completed.
Subj: Lower abdominal pains
I’ve been on the pill for about 2 weeks now I’ve been eating alot more lately…and sometimes I have lower abdominal pains, not real bad ones like when you’re pregnant, just every so often…is this normal? I just had an abortion about 5 weeks ago and I started the pill the Sunday after I got off my prescription medicine.
AskDocWeb: It could be because of the abortion, your body went through a major change. But it could also have been a cyst on one of your ovaries, which usually burst then the body absorbs the fluid. If your abdominal cramping/pains continue see your physician.
Subj: I have yet to get my period
Hello, I’ve been on OTC lo for about a month almost, I have 4-5 more dark green pills left, and I have yet to get my period, I’m due for it any day now because I am getting my usual menstrual cramps but it hasn’t came yet and I’m worried. I haven’t missed a pill and I still use condoms, please help!
AskDocWeb: If you are sure a condom didn’t break then you should be fine. Usually when a woman changes her birth control pill it takes up to 90 days to become regular.
Subj: Still haven’t gotten my period
I’ve been taking ortho tri-cyclin lo for about 8 months, but I am no longer having sex, so I decided to go off the pill. My period is normally irregular, but this is ridiculous; when I first went off the pill it took 5 weeks to get my period, and now it is into the 6th week and I still haven’t gotten my period. I know I’m not pregnant because I haven’t been having sex. Is this normal? What should I do?
AskDocWeb: Just be patient, such irregularities are common when coming off the pill.
I was taking the generic brand of Ortho Tri-Cylen, I believe it is that Sprintec that was mentioned in a previous article. However, I have been on it for about 10 months and recently experienced brown spotting on it. It is rather heavy for a brownish discharge. I called my Gyn and they gave my another brand, stating that sometimes generic brands vary and aren’t always consistently made up; is this true? Also, it has been 5 days since I started the new pill and I am still spotting. Could I be pregnant?
AskDocWeb: There is a vary small but real chance that you could be pregnant. Using a home pregnancy test would address that concern. More likely you are just adjusting to the change in pills.
Subj: Could it be stress?
I just finished my first month on Ortho TriCyclen after switching from Levora. So far, I like it, there have been no negative side effects. However, I didn’t get my period. Seeing as Ortho TriCyclen has a higher amount of estrogen than other pills, I was wondering what the cause could be? I haven’t been sexually active in about 3 months. Could it be stress?
AskDocWeb: Yes, it could be stress or due to an illness. And it takes up to 90 days for a woman to regulate after changing birth control pills, so be patient.
Subj: Would like to stop
I have had good luck with Ortho Lo for 5 years, but would like to stop taking it to lose weight and maybe in a year get pregnant. I just started a pack (I have taken 3 so far). Can I stop taking it now or do I need to wait and finish this entire pack?
AskDocWeb: Waiting until the pack is finished will result in the least amount of disruption of your cycle but the pill can be discontinued anytime.
Subj: How long to get period
I’ve been off of a generic version of Ortho Tricyclen for about a month now, (due to not feeling well, side effects) I haven’t gotten my period for about a month, I was wondering how long it’ll take before I do finally get it?
AskDocWeb: Everyone is different, it could be six weeks.
Subj: What do I do?
I just have a question, I did not know that you were suppose to start taking the pill on the start of you period or the Sunday after your period. Do I keep taking it or what do I do?
AskDocWeb: You call your doctor and ask for directions specific to your situation.
Subj: Crying ALL the time
I am on my 6th week of ortho tri lo and I like it that I have no bad side effects except for crying ALL the time and it uncontrollable, I just can’t stop. And I am so depressed and cry at the dumbest things. Should I wait and see if it goes away or should I switch to another? Something that will not cause depression?
AskDocWeb: No one should have to put up with any of this over a birth control pill. Call your doctor and get happy again.
Subj: Took an extra pill
I have been taking the pill for 7 years now. I have been on Ortho Tri-Cyclen Low for about 4 years. Just last week, I think I may have forgotten what day I was on and took one extra pill. (But I don’t remember when that was) I started off with a headache and then it progressed to severe all over body aches and I had a sore throat for about 3 days. Is there any way that those symptoms could have been caused by me taking that extra pill? Thanks!
AskDocWeb: No, more likely you were coming down with the so called crud, like what is going around right now.
Subj: Headache, weakness and tremors
I have a question. For the past 2 months, I have been experiencing pressure in my head. Kind of like a headache, but it’s constant throughout the day. Like I said, this has been going on for 2 months now, along with other symptoms like weakness and slight tremors (like my hands are shaking…) and I’ve been on the “lo” pill for a little over a year now. Can the head pressure be directly related to the pill? I have a CT scan scheduled for next month just incase it might be something else!
AskDocWeb: Headaches are not uncommon but tremors are one of the signs of an overdose.
I started ortho about 9 months ago. I experienced nausea for the first month, especially in the mornings. After about 3 or 4 months on it I went off for a month because of the mood swings and then went back on. I haven’t had the mood swings the past 2 months but now I’ve been spotting for a week in the middle of my cycle. I also still get cramps on this pill; they are less severe but more frequent than without the pill.
AskDocWeb: If you’re having breakthrough bleeding then consult with your physician.
Subj: Packed on the pounds
I’ve been taking Ortho Tri-Cyclen for going on four months now and I started taking it for acne and regulation. Unfortunately, I’ve pretty much experienced what a lot of other women have. I’m not usually one to have side effects with medicines, but for this medicine I have! The first few weeks I was nauseous, but not badly. Luckily, that went away. But now, I’ve definitely packed on the pounds (like I would say almost 20 lbs. in 4 months!) and my acne is not any better! I’m also realllly sensitive lately– tearing up over the smallest things. The only good things that have come of it are regular periods that are MUCH lighter and bigger boobs. Well, the bigger boobs are also a down side cuz clothes don’t fit as well… Anyway, my question is: I’m considering going off of it, but I wanted to know how soon the side effects would stop? Is it going to be just as easy to drop the weight as it was to put it on? How long until I’ll be “back” to my former period “schedule?” I know the weight gain is sadly inevitable, but are there alternatives that might be better for me?
AskDocWeb: It may not be easy to drop the 20 pounds but you can do it. Your period may take up to 3 months to regulate itself. And although you can change to another birth control pill, most of them do cause weight gain. Consult with your physician or GYN about what might work best for you. Read more feedback
Report – 99 – 100 – 101 – Page 102 – 103 – 104 – 105 – Last Page 175